MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR, CONTINUOUS, FACILITY USE

ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 799-EGB2-00-01
Medical Device Problem Code Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device displayed a " tidal volume high - 2072" error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d2.The device was returned to zoll medical corporation for evaluation.It was reported that the ventilator delivered tidal volumes in excess of 3000ml.Device log review identified a relevant case on (b)(6) 2026 during which multiple high tidal volume events were recorded.Investigation of the device data determined that the elevated tidal volume measurements were associated with patient/circuit related conditions, including potential leaks, circuit issues, asynchronous breathing, improper masks fit, or incompatible patient settings.Functional testing and troubleshooting performed with a known good test setup did not reproduce the reported condition, no inappropriate high tidal volume area alarms were observed and internal inspection found no device abnormalities the device passed all functional testing and met specifications.Based on the available evidence the reported condition was attributed to factors observed in the device data.The device was certified for clinical use.Analysis for reports of this type has not identified an increase in trend.

Brand Name
Z VENT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25230727
Report Number1220908-2026-01688
Device Sequence Number17427022
Product Code CBK
UDI-Device Identifier00847946024208
UDI-Public(01)00847946024208
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGB2-00-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown